MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS; STOPCOCKS / MANIFOLDS

ANGIODYNAMICS ANGIODYNAMICS; STOPCOCKS / MANIFOLDS
Catalog Number H749800383011
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The february 2016 angiodynamics complaint report was reviewed for the manifolds product family and the failure mode "air bubbles noted." no adverse trend was identified.The reported complaint description cannot be confirmed, as no sample was returned for evaluation.A potential root cause may be that the end user did not adequately secure connections between the manifold and the device to which they were connecting prior to use.Angiodynamics manufacturing process controls include an end of lot leak test based on an aql.(b)(4).Device discarded by end user.
 
Event or Problem Description
As reported by angiodynamics' distributor in (b)(6): end user hospital in (b)(6) reports "air leaking into 3-way manifold connection." device is sold to (b)(6), non-sterile for further processing.No customer complications or injury were reported.

Brand Name
ANGIODYNAMICS
Common Device Name
STOPCOCKS / MANIFOLDS
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key5551884
Report Number1317056-2016-00051
Device Sequence Number13582627
Product Code FMG
UDI-Device IdentifierH749800383011
UDI-PublicH749800383011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K782095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2018
Device Catalogue NumberH749800383011
Device Lot Number4906803
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2016
Initial Report FDA Received Date04/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1